Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 191, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jun 7, 2021, 6:07 PM CDT for 7 counties in Arkansas. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2021, 6:07 PM CDT (23:07 UTC)
- Expired
- Jun 7, 2021, 7:00 PM CDT
- In force
- 53 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Arkansas County, AR, Desha County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Monroe County, AR, Prairie County, AR
The radar
The Little Rock radar (KLZK), 129 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 6:15 PM CDT | TSTM WND DMG | 1 Ssw Cummins, AR | SEVERAL TREE LIMBS DOWN IN THE AREA. A PORTION OF THE CHAPEL ROOF WAS DAMAGED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 12:32 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.1 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 72 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 874 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
147
WUUS54 KLZK 072307
SVRLZK
ARC001-041-069-079-085-095-117-080000-
/O.NEW.KLZK.SV.W.0191.210607T2307Z-210608T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
607 PM CDT Mon Jun 7 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Southeastern Prairie County in central Arkansas...
Southeastern Lonoke County in central Arkansas...
Desha County in southeastern Arkansas...
Southern Monroe County in eastern Arkansas...
Jefferson County in southeastern Arkansas...
Lincoln County in southeastern Arkansas...
Arkansas County in southeastern Arkansas...
* Until 700 PM CDT.
* At 607 PM CDT, severe thunderstorms were located along a line
extending from Hensley Island to near Madding to near Cane Creek
State Park to near Gould to 6 miles north of Jersey Point, moving
northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Pine Bluff... Stuttgart...
Dumas... Star City...
Clarendon... Hazen...
De Valls Bluff... Rohwer...
White Hall... England...
Altheimer... Gould...
Gillett... Holly Grove...
Humphrey... Grady...
Fredonia... Mitchellville...
Humnoke... Almyra...
This includes the following highways...
Interstate 40 between mile markers 192 and 200.
Interstate 530 between mile markers 31 and 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and flash
flooding may occur. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3402 9090 3402 9099 3396 9097 3400 9102
3397 9109 3393 9101 3385 9107 3378 9099
3378 9113 3373 9115 3367 9103 3393 9193
3406 9195 3406 9201 3441 9219 3488 9150
3447 9100 3434 9100 3412 9112 3408 9087
TIME...MOT...LOC 2307Z 240DEG 44KT 3444 9210 3423 9188 3395 9174 3397
9150 3377 9110
HAIL...<.75IN
WIND...60MPH
$$
622 follow-up statements
535
WWUS54 KLZK 072328
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
628 PM CDT Mon Jun 7 2021
ARC001-041-069-079-085-095-117-080000-
/O.CON.KLZK.SV.W.0191.000000T0000Z-210608T0000Z/
Prairie AR-Lonoke AR-Desha AR-Monroe AR-Jefferson AR-Lincoln AR-
Arkansas AR-
628 PM CDT Mon Jun 7 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN PRAIRIE...SOUTHEASTERN LONOKE...NORTHERN DESHA...
SOUTHERN MONROE...CENTRAL JEFFERSON...NORTHEASTERN LINCOLN AND
ARKANSAS COUNTIES...
At 628 PM CDT, severe thunderstorms were located along a line
extending from near England to near Humphrey to near Douglas to near
Gillett to 6 miles northwest of Gunnison, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Stuttgart... Clarendon...
Hazen... De Valls Bluff...
England... Altheimer...
Gould... Gillett...
Holly Grove... Humphrey...
Grady... Fredonia...
Humnoke... Almyra...
St. Charles... Watson...
Ulm... Roe...
Little Bayou Meto Park... Woodville...
This includes Interstate 40 between mile markers 192 and 200.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and flash
flooding may occur. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3402 9090 3402 9099 3396 9097 3400 9102
3397 9109 3393 9101 3385 9107 3396 9166
3449 9207 3488 9150 3447 9100 3434 9100
3412 9112 3408 9087
TIME...MOT...LOC 2328Z 231DEG 39KT 3450 9194 3435 9174 3404 9159 3410
9147 3399 9104
HAIL...<.75IN
WIND...60MPH
$$
62413
WWUS54 KLZK 072343
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
643 PM CDT Mon Jun 7 2021
ARC079-072353-
/O.CAN.KLZK.SV.W.0191.000000T0000Z-210608T0000Z/
Lincoln AR-
643 PM CDT Mon Jun 7 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southeastern Arkansas.
LAT...LON 3402 9090 3402 9099 3420 9151 3454 9199
3488 9150 3447 9100 3434 9100 3412 9112
3408 9087
TIME...MOT...LOC 2343Z 240DEG 44KT 3458 9177 3443 9157 3412 9142 3418
9130 3407 9087
$$
ARC001-041-069-085-095-117-080000-
/O.CON.KLZK.SV.W.0191.000000T0000Z-210608T0000Z/
Prairie AR-Lonoke AR-Desha AR-Monroe AR-Jefferson AR-Arkansas AR-
643 PM CDT Mon Jun 7 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN PRAIRIE...SOUTHEASTERN LONOKE...NORTHEASTERN
DESHA...SOUTHERN MONROE...NORTHEASTERN JEFFERSON AND ARKANSAS
COUNTIES...
At 643 PM CDT, severe thunderstorms were located along a line
extending from near Humnoke to near Stuttgart to near Gillett to 8
miles south of De Witt to near Deeson, moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Stuttgart... Clarendon...
Hazen... De Valls Bluff...
England... Holly Grove...
Humphrey... Fredonia...
Humnoke... Almyra...
St. Charles... Ulm...
Roe... Peppers Landing...
Brummitt... Parkers Corner...
Stuttgart Municipal Airport... Hallsville...
De Witt... Allport...
This includes Interstate 40 between mile markers 193 and 200.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and flash
flooding may occur. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3402 9090 3402 9099 3420 9151 3454 9199
3488 9150 3447 9100 3434 9100 3412 9112
3408 9087
TIME...MOT...LOC 2343Z 240DEG 44KT 3458 9177 3443 9157 3412 9142 3418
9130 3407 9087
HAIL...<.75IN
WIND...60MPH
$$
62What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:10 PM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Jun 7, 3:10 PM CDT, 2 hours 57 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 310 PM CDT Mon Jun 7 2021 .SHORT TERM...Tonight Through Wednesday An upper low pressure area is centered over Missouri. With an upper high over the southeast U.S., the upper low will not move much tonight through Tuesday. The low will move into the southern Great Lakes region Wednesday. The Flash Flood Watch continues. Unsettled weather will continue through the short term. Expect scattered showers and thunderstorms to become likely at times through Wednesday. Some thunderstorms will produce heavy rain at times. Models remain consistent with producing 3-5 inches of rainfall through Wednesday across central and south Arkansas. PWAT values are 1.5 to 2 inches over the area indicating a very moist airmass over the state. These thunderstorms will be efficient rainfall producers and flash flooding will be possible. Lows tonight and Tuesday night will be in the mid 60s to lower 70s. Highs Tuesday will be in the lower to mid 80s, and in the mid to upper 80s Wednesday. && .LONG TERM...Wednesday Night Through Monday Temperatures look to remain rather warm, but seasonal through much of the long term period. H500 ridging located SE of the Four Corners region will attempt to expand northeastward with time but persistent troughing across the eastern US will limit any eastward progress. Locally, this will provide a divide for the state with precip chances lingering across the east with drier conditions for western sections. Temperatures may approach 90 F for much of the state Fri- Sat when the ridge looks to be the most influential. By late weekend into the early part of next week, troughing across the eastern US may push back westward against the ridge which could provide widespread rain chances and cooler temps by a few degrees. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 67 81 69 84 / 90 90 70 60 Camden AR 69 83 71 88 / 100 80 50 30 Harrison AR 65 80 67 84 / 80 80 50 50 Hot Springs AR 67 81 69 86 / 90 90 60 40 Little Rock AR 69 81 70 86 / 90 90 70 50 Monticello AR 70 84 72 87 / 100 80 60 50 Mount Ida AR 67 81 68 86 / 90 90 50 30 Mountain Home AR 67 82 68 85 / 80 90 50 60 Newport AR 70 82 70 84 / 90 90 80 70 Pine Bluff AR 70 83 71 86 / 90 90 70 50 Russellville AR 67 81 69 85 / 90 90 70 40 Searcy AR 68 82 70 85 / 90 90 80 60 Stuttgart AR 71 83 73 85 / 90 90 80 60 && .LZK Watches/Warnings/Advisories... Flash Flood Watch through Wednesday morning FOR Arkansas-Bradley- Calhoun-Clark-Cleburne-Cleveland-Conway-Dallas-Desha-Drew- Faulkner-Garland-Grant-Hot Spring-Independence-Jackson-Jefferson- Johnson-Lincoln-Logan-Lonoke-Monroe-Montgomery-Ouachita-Perry- Pike-Polk-Pope-Prairie-Pulaski-Saline-Scott-Van Buren-White- Woodruff-Yell. && Short Term...51 / Long Term...67
Hazardous weather outlook, Jun 7, 3:58 AM CDT, 14 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 358 AM CDT Mon Jun 7 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-081000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 358 AM CDT Mon Jun 7 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Scattered showers and thunderstorms are expected through the period with locally heavy rain possible. Several inches of rain have fallen across a good part of the state over the past day or so leaving the ground saturated in many areas. Rainfall amounts could surpass three inches for much of central and southern Arkansas through tonight leading to flash flooding concerns. These concerns will be heightened in those areas that have already experienced heavy rain. Area streams and rivers will likely see some rises as the water drains off. While a strong storm or two cannot be ruled out, widespread severe weather is not expected and the main concern will continue to be heavy rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Additional periods of rain, locally heavy, are expected Tuesday and into Tuesday night. Several more inches of rain could fall on saturated ground leading to additional flash flooding concerns. Come Wednesday, a stagnant, summertime pattern is expected to develop follow a period of heavy and persistent rainfall in the short term. Daily chances for afternoon showers and a few thunderstorms will prevail, with an occasional strong storm, however no organized severe weather is anticipated. Afternoon temperatures will be on the rising trend, with highs beginning to approach 90F, along with muggy and sweltering conditions settling in. .Spotter Information Statement... Spotter activation will not be needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 56/232
In the hours before
Special weather statement, Jun 7, 1:33 PM CDT, 4 hours 34 minutes before
Special Weather Statement
National Weather Service Little Rock AR
133 PM CDT Mon Jun 7 2021
ARZ052-053-071915-
Pike AR-Clark AR-
133 PM CDT Mon Jun 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CLARK AND PIKE
COUNTIES UNTIL 215 PM CDT...
At 132 PM CDT, Doppler radar was tracking a strong thunderstorm near
Corinth, or near Nashville, moving northeast at 25 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Murfreesboro... Glenwood...
Daisy... Narrows Dam...
Daisy State Park... Crater Of Diamonds State Park...
Bear Creek Public Use Area... Salem in Pike County...
Shawmut... Pike City...
Nathan... Kirby...
Highland in Pike County... Roy...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southwestern Arkansas.
LAT...LON 3416 9382 3435 9362 3434 9358 3411 9337
3398 9364 3398 9367 3400 9370 3400 9374
3401 9375 3401 9382
TIME...MOT...LOC 1832Z 234DEG 23KT 3400 9384
62Special weather statement, Jun 7, 2:11 PM CDT, 3 hours 56 minutes before
Special Weather Statement
National Weather Service Little Rock AR
211 PM CDT Mon Jun 7 2021
ARZ066-067-071945-
Calhoun AR-Ouachita AR-
211 PM CDT Mon Jun 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CALHOUN AND
SOUTHEASTERN OUACHITA COUNTIES UNTIL 245 PM CDT...
At 210 PM CDT, Doppler radar was tracking a strong thunderstorm over
Louann, or near Smackover, moving northeast at 25 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Camden... Louann...
Cullendale... Highland Industrial Park...
East Camden... Delhi...
Kirkland... Harmony Grove...
Frenchport... Elliot...
Cross Roads in Ouachita County... Fairview in Ouachita County...
Locust Bayou... Warner...
Woodberry... Standard Umpstead...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southwestern Arkansas.
LAT...LON 3337 9271 3339 9275 3337 9279 3337 9287
3338 9291 3338 9292 3371 9278 3358 9250
3337 9268
TIME...MOT...LOC 1910Z 210DEG 21KT 3341 9281
67Local storm report, Jun 7, 2:41 PM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
241 PM CDT MON JUN 07 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM FUNNEL CLOUD GUM SPRINGS 34.06N 93.10W
06/07/2021 CLARK AR LAW ENFORCEMENT
AN ARKANSAS STATE TROOPER REPORTED A FUNNEL CLOUD AT
GUM SPRINGS SOUTH OF HIGHWAY 26.
&&
EVENT NUMBER LZK2100660
57Special weather statement, Jun 7, 3:59 PM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Little Rock AR
359 PM CDT Mon Jun 7 2021
ARZ053-062-066-067-072145-
Calhoun AR-Clark AR-Dallas AR-Ouachita AR-
359 PM CDT Mon Jun 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLARK...WEST CENTRAL
CALHOUN...SOUTHWESTERN DALLAS AND OUACHITA COUNTIES UNTIL 445 PM
CDT...
At 359 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bluff City to near Poison Springs State
Park to Stephens. Movement was east at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Camden... Stephens...
Sparkman... Chidester...
Louann... Whelen Springs...
Poison Springs State Park... Cullendale...
White Oak Lake State Park... Highland Industrial Park...
East Camden... Amy...
Harmony Grove... Ouachita...
Reader... Vaden...
Frenchport... Elliot...
Fairview in Ouachita County... Warner...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southwestern Arkansas.
LAT...LON 3337 9271 3339 9275 3337 9279 3338 9312
3378 9310 3379 9313 3382 9314 3380 9318
3382 9320 3383 9322 3396 9287 3370 9269
3357 9267 3337 9270
TIME...MOT...LOC 2059Z 255DEG 29KT 3374 9322 3360 9309 3348 9304 3340
9305
44Local storm report, Jun 7, 4:59 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
459 PM CDT MON JUN 07 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG CAMDEN 33.57N 92.85W
06/07/2021 OUACHITA AR LAW ENFORCEMENT
OUACHITA COUNTY SHERIFF'S OFFICE REPORTED SCATTERED
TREES AND POWER LINES DOWN THROUGHOUT OUACHITA COUNTY.
&&
EVENT NUMBER LZK2100661
57Special weather statement, Jun 7, 5:52 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Little Rock AR
552 PM CDT Mon Jun 7 2021
ARZ042>044-054-055-072330-
Pulaski AR-Hot Spring AR-Grant AR-Saline AR-Garland AR-
552 PM CDT Mon Jun 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT...EAST CENTRAL
GARLAND...SALINE...NORTHEASTERN HOT SPRING AND CENTRAL PULASKI
COUNTIES UNTIL 630 PM CDT...
At 551 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rockport to near Tull to near Cane Creek.
Movement was northeast at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Little Rock... North Little Rock...
Benton... Sherwood...
West Little Rock... Maumelle...
Bryant... Malvern...
Downtown Little Rock... North Little Rock Airport...
Southwest Little Rock... Haskell...
Shannon Hills... Argenta...
Rockport... Traskwood...
Tull... Lonsdale...
Otter Creek... Lakewood...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central and southwestern Arkansas.
LAT...LON 3436 9241 3444 9256 3439 9287 3479 9274
3486 9237 3481 9220
TIME...MOT...LOC 2251Z 207DEG 31KT 3444 9276 3448 9254 3442 9241
44The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:36 PM CDT | Flash Flood Warning | LZK | Drew | 119 min |
| Jun 7, 2:49 AM CDT | Flash Flood Watch | LZK | Arkansas, Bradley, Calhoun, Clark, Cleburne, Cleveland and 22 more | 4 days |
| Jun 7, 3:27 AM CDT | Special Weather Statement | LZK | Clark | 48 min |
| Jun 7, 3:54 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Ouachita | 51 min |
| Jun 7, 4:28 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Cleveland, Dallas, Grant, Ouachita | 47 min |
| Jun 7, 4:30 AM CDT | Flash Flood Warning | LZK | Clark, Dallas, Ouachita, Pike | 2 hr |
| Jun 7, 5:04 AM CDT | Special Weather Statement | LZK | Cleveland, Jefferson, Lincoln | 41 min |
| Jun 7, 5:52 AM CDT | Special Weather Statement | LZK | Jefferson, Lincoln | 38 min |
| Jun 7, 10:32 AM CDT | River Flood Warning | LZK | Saline | 33 hr |
| Jun 7, 10:39 AM CDT | River Flood Warning | LZK | Calhoun, Ouachita | 10 days |
| Jun 7, 10:42 AM CDT | River Flood Warning | LZK | Clark, Hot Spring | 46 hr |
| Jun 7, 1:33 PM CDT | Special Weather Statement | LZK | Pike | 42 min |
| Jun 7, 1:46 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 44 min |
| Jun 7, 2:11 PM CDT | Special Weather Statement | LZK | Ouachita | 34 min |
| Jun 7, 2:13 PM CDT | Tornado Warning | LZK | Clark, Montgomery, Pike | 47 min |
| Jun 7, 2:32 PM CDT | Tornado Warning | LZK | Clark, Hot Spring | 43 min |
| Jun 7, 2:37 PM CDT | Tornado Warning | LZK | Clark, Pike | 38 min |
| Jun 7, 2:49 PM CDT | Tornado Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 41 min |
| Jun 7, 3:10 PM CDT | Tornado Warning | LZK | Clark, Hot Spring | 50 min |
| Jun 7, 3:13 PM CDT | Tornado Warning | LZK | Garland, Hot Spring | 35 min |
| Jun 7, 3:20 PM CDT | Tornado Warning | LZK | Calhoun, Dallas, Ouachita | 28 min |
| Jun 7, 3:25 PM CDT | Tornado Warning | LZK | Clark, Garland, Hot Spring | 35 min |
| Jun 7, 3:27 PM CDT | Tornado Warning | LZK | Clark, Dallas | 29 min |
| Jun 7, 3:43 PM CDT | Tornado Warning | LZK | Calhoun, Ouachita | 32 min |
| Jun 7, 3:54 PM CDT | Tornado Warning | LZK | Clark, Hot Spring | 9 min |
| Jun 7, 3:57 PM CDT | Tornado Warning | LZK | Clark, Hot Spring | 30 min |
| Jun 7, 3:59 PM CDT | Special Weather Statement | LZK | Ouachita | 46 min |
| Jun 7, 4:15 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Grant, Hot Spring, Ouachita | 45 min |
| Jun 7, 4:15 PM CDT | Tornado Warning | LZK | Calhoun, Ouachita | 30 min |
| Jun 7, 4:19 PM CDT | Flash Flood Warning | LZK | Clark, Hot Spring | 3 hr |
| Jun 7, 4:35 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 40 min |
| Jun 7, 4:47 PM CDT | Flash Flood Warning | LZK | Garland, Hot Spring | 3 hr |
| Jun 7, 4:56 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Garland, Grant, Hot Spring, Saline | 49 min |
| Jun 7, 5:02 PM CDT | Tornado Warning | LZK | Calhoun, Cleveland, Dallas | 8 min |
| Jun 7, 5:04 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Drew, Grant and 2 more | 41 min |
| Jun 7, 5:25 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Desha, Drew, Lincoln | 50 min |
| Jun 7, 5:39 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland, Drew, Grant, Jefferson, Lincoln and 3 more | 36 min |
| Jun 7, 5:52 PM CDT | Special Weather Statement | LZK | Pulaski, Saline | 38 min |
| Jun 7, 6:10 PM CDT | Special Weather Statement | LZK | Lonoke | 50 min |
| Jun 7, 6:51 PM CDT | Special Weather Statement | LZK | Lonoke, Prairie, Pulaski, White | 39 min |
| Jun 7, 6:52 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Lonoke, Monroe, Prairie, Woodruff | 38 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.